Tylenol (Acetominophen) Use by Teens Higher Risk for Eczema says International Study

“There have been numerous similar studies in the past – but according to a new international study, teenagers who use acetaminophen, better known under the brand name of Tylenol – run a higher risk of asthma, allergic nasal conditions and the skin disorder eczema.” See full article at http://www.catholic.org/health/story.php?id=37843 My comments follow below.

That sounds logical and consistent with my personal experience. When I was a teenager, my family was then sold on the concept of drugs for everything. And boy did we have large bottles of Tylenol at home. We had a drug closet full of various drugs. I admit I took Tylenol. I admit I have had some bouts of liver pain, that I once asked the university physician but he said ignore it.

Of course worse than Tylenol, I took various other antibiotics and took roaccutane for cystic pimples.

The chinese pulse reader who analyzed me said he thinks my then eczema illness with lots of stones was a result of drugs hardening a section of my liver. That’s plausible.

Today as an adult and father we have zero Tylenol or related drug in the house.

Share and Enjoy

Speak Your Mind

*

Email
Print